# SDR 29GA94232052713

- Difficulty date: May 27, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 31,621 hours, 41,181 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3561 OLF/BIL NOSE GEAR LIGHT WORKS INTERMITTENTLY.  FOUND DOWNLOCK SWITCH OUT OF ADJUSTMENT, ADJUSTED SWITCH OPERATIONAL CHECK GOOD.
